... this a side effect that will go away? Is it caused by anxiety? I have a little more anxiety starting citalopram
HI, unfortunately medications like this (SSRI's) work by making you feel worse before you feel better, anxiety can be one of the symptoms. It takes 4 weeks, give or take, for the Citalopram to reach it's peak performance, so try to be strong and see these side effects through. You can ask your doctor for options of OTC treatments to help some of the symptoms... Citalopram is (in my opinion) a really good antidepressant, it has helped me no end, i've been taking it for several years. You have the chance to feel so much better in a short amount of time, so try to stick with it...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2015 • 3 answers
Posted 24 Feb 2016 • 5 answers
Posted 19 Mar 2016 • 4 answers
Posted 11 Sep 2017 • 0 answers
Posted 13 Oct 2017 • 0 answers